# SDR MALA954406

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 2719149003
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3218 - IN CRUISE FLIGHT FROM MSP, THE RIGHT EGT READ 150 DEGREES LOWER THAN THE LEFT EGT.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT EGT INDICATOR.  SYSTEM OPERATED SATISFACTORILY.  (W)
